It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-29-2011, 07:28 PM   #1
Newbie
(female)
 
Join Date: May 2011
Location: Camden,SC,USA
Posts: 3
Worrynwoman HB User
Unhappy Allergic Reaction to Monistat or something more? Please offer any advise.

I am a 30 year old female. On 5/21/11 I used Monistat 3 day when I thought I had a yeast infection. Within a few minutes I had intense burning. I thought this meant it was working. The next morning it felt like I had cuts inside of me. I discontinued using the product. I called my family doctor and couldn't be seen until 5/27/11. I still felt very sore, burning, and specific areas hurt. 5/25/11 I examined the area and everything was very red and tinder. I noticed one tiny white dot almost blister like on the inside of my vagina. I began to think it could possibly be herpes. I finally was able to see my family doctor on 5/27/11. She examined me and said I appear to be very irritated and possibly had an allergic reaction to the monistat 3 day. She saw no indication of herpes ( I showed her the specific area I saw the self diagnosed blister but nothing much was there) but did a vaginal swab. She said she looked at it under the microscope and saw signs of bacterial vaginosis, nothing indicating herpes, and high white blood cells as well. She said the high white blood cells could be from the allergic reaction. She assured me that she believed everything is ok and not to worry. To be on the safe side she sent the vaginal swab for testing and had blood work done to test for herpes. She also gave me a cream to help with the irritation called clotrimazole and betamethasone dipropionate cream. Within an hour of using this cream I felt almost back to normal. No pain, no burning. Long story short I am still scared the little blister like bump I saw was possibly genital herpes. I would appreciate your opinion. Considering it's a long weekend and will not know results from blood work for some time. Is it possible monistat 3 day could have caused a blister that was only there for 2 days and all of the burning and irritation? I'm driving myself crazy with worry.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (15), solofelix (15), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!